# SDR COMA0260062

- Difficulty date: January 22, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 4,900 hours, 4,469 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Part number: 5018T48P03
- Condition: Leaking
- Location: R/H Eng
- Stage of operation: CR
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

FLIGHT 5589 R/H ENGINE LOW OIL PRESSURE.  IFSD. REPLACED THE ACCESSORY DRIVE CARBON SEALS.
